Lupa

Show document

A- | A+ | Print
Title:Limiting behavior of 3-color excitable media on arbitrary graphs
Authors:Gravner, Janko (Author)
Lyu, Hanbaek (Author)
Sivakoff, David (Author)
Files:.pdf RAZ_Sivakoff_David_i2018.pdf (901,07 KB)
 
URL https://www.math.ucdavis.edu/~gravner/hidden/clanki/AAP_2018.pdf
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:excitable media, cellular automaton, tournament expansion, tree-indexed random walk
Year of publishing:2018
Number of pages:str. 3324-3357
Numbering:#no. #6, #Vol. #28
UDC:519.17
ISSN on article:1050-5164
COBISS_ID:1540938692 Link is opened in a new window
DOI:10.1214/16-AAP1206 Link is opened in a new window
Views:292
Downloads:291
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Annals of applied probability
Shortened title:Ann. appl. probab.
Publisher:The Institute
ISSN:1050-5164
COBISS.SI-ID:30666752 This link opens in a new window

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica